| Catalog Number |
9190001RP |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
A facility reported a "foreign matter" was observed inside the packaging of a disposable codman cord and tubing (id 9190001rp).The procedure was completed with a replacement product available.No patient injury/consequences.According to customer, there is no further information on the foreign matter.
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.The disposable codman cord and tubing (id (b)(4) was returned for evaluation.Failure analysis - the unit was evaluated via a visual inspection.The complaint could not be verified through failure analysis.Root cause analysis - the root cause is undetermined and was unable to be confirmed in the complaint evaluation.A device history record (dhr) review and trending were performed as part of the evaluation.Proper finished goods testing was performed prior to release as indicated in the dhr.Product was received for analysis and the investigation could not confirm the complaint.